Ive been using the patch for over a year now and its been great until last month I put on my patch on week 3 a day late and got my period , when I took my patch off the following week for my patch free week I continued to have my period there fore I had it for 2 weeks straight, that was fine I taught it was a once off. This month the same thing happened , week 3 I replaced my patch (on time) and got my period 2 days later and now have them for 2 weeks again. What does this mean? What will I do?
No responses have yet been posted. Add your response to this question.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2013 • 1 answer
Posted 3 Dec 2014 • 1 answer
Posted 8 Oct 2015 • 1 answer
Posted 20 Nov 2015 • 0 answers
Ortho Evra - I started evra this month. I'm on my week four, patch off week. I think I may possibly?
Posted 29 Jan 2016 • 0 answers